Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lattices of convex sets
HTML articles powered by AMS MathViewer

by Mary Katherine Bennett PDF
Trans. Amer. Math. Soc. 234 (1977), 279-288 Request permission

Abstract:

If V is a vector space over an ordered division ring, C a convex subset of V and L the lattice of convex subsets of C, then we call L a convexity lattice. We give necessary and sufficient conditions for an abstract lattice to be a convexity lattice in the finite dimensional case.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A20, 52A20
  • Retrieve articles in all journals with MSC: 06A20, 52A20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 234 (1977), 279-288
  • MSC: Primary 06A20; Secondary 52A20
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0463051-9
  • MathSciNet review: 0463051